Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 8 found articles
 
 
  Explicit construction of entropy solutions for the Lighthill–Whitham–Richards traffic flow model with a piecewise quadratic flow–density relationship
 
 
Title: Explicit construction of entropy solutions for the Lighthill–Whitham–Richards traffic flow model with a piecewise quadratic flow–density relationship
Author: Lu, Yadong
Wong, S.C.
Zhang, Mengping
Shu, Chi-Wang
Chen, Wenqin
Appeared in: Transportation research. Part B, Methodological
Paging: Volume 42 (2008) nr. 4 pages 18 p.
Year: 2008
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands